# SDR YENA2025080600806

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 73,136 hours, 26,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1146, FLL-RIC. "AFTER FL350 FAS CALLED TO REPORT STRONG SOCK SMELL IN ROWS 15 TO AFT A/C ROW  CABIN ODOR RECOGNITION AND ISOLATION CHECK LIST . TURNED OFF PACK#2 AFTER 5 MINUTES, THE ODOR HAD DISSIPATED , CROSSBLEED VALVE SHUT AND PACK2 #2 REMAINED OFF FOR THE REMANINDER OF THE FLIGHT , LEVEL 2 ODOR WAS PRESENT . ( PACKS )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
